# SDR R61A201904080361

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N404YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000367
- Aircraft time: 15,162 hours, 10,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642602
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - RH SIDE OF THE HORIZONTAL STABILIZER INTERNAL, AT RIB 12 AT THE UPPER FLANGE BETWEEN THE FORWARD AND MID SPAR, THE RIB IS CRACKED. REPLACED RIB 12 REF SRM 51-40-08.
